# SDR 2012FA0000278

- Difficulty date: March 28, 2012
- Submitted: May 4, 2012
- Operation: General aviation
- Aircraft: N520SC
- Make and model: Cndair CL6002B16
- Aircraft serial: 5779
- Engine: Ge CF343B
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Part number: 22858220805
- Condition: Cracked
- Location: Thrust Reversers
- Part time: 951 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRUST REVERSER WOULD NOT INDICATE EXTENDED.  FOUND BRACKET THAT HOLDS THE RETRACT AND EXTEND SWITCHES TO BE CRACKED AROUND THE EXTEND SWITCH WHICH ALLOWED THE SWITCH TO MOVE WHEN THE THRUST REVERSER CONTACTED IT DURING EXTENSION.  CAUSE APPEARS TO BE CRACKING DUE TO REPEATED CONTACT BETWEEN THRUST REVERSER AND SWITCH ON AN ALUMINUM BRACKET.  REPLACED BRACKET.
